Optimal constants in the Marcinkiewicz-Zygmund inequalities
Research output: Contribution to journal › Research article › Contributed › peer-review
Contributors
Abstract
We give the optimal constants in the Marcinkiewicz-Zygmund inequalities for symmetric summands. As an application we substantially improve the estimates of Ren and Liang (2001) in the Marcinkiewicz-Zygmund-Hölder inequality and identify the best possible constants in the symmetric case.
Details
| Original language | English |
|---|---|
| Pages (from-to) | 96-101 |
| Number of pages | 6 |
| Journal | Statistics and Probability Letters |
| Volume | 84 |
| Issue number | 1 |
| Publication status | Published - Jan 2014 |
| Peer-reviewed | Yes |
Keywords
ASJC Scopus subject areas
Keywords
- Khintchine inequalities, Moment bounds, Symmetrization